# SDR SWAA2025042827188

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,235 hours, 42,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER CONNECTOR DOOR FRAME HAS A 2-INCH CRACK.   REMOVED DAMAGE PER SRM 51-10-02. C/W EA 25-153-01032.
